# SDR P5CA9700274

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1900-1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF PILLOWING AROUND RIVETS FROM STA 1900 TO 1960 STR 46L TO 46R ON OUTER FUSELAGE SKIN (CORROSION FOUND).  REPAIRED AREA FROM 1900 TO 1960 CTR 46L TO 46R I/A/W EA 47-5330-15-A0165 AND SRM 53-30-03, 53-10-02 AND 53-10-04.
